Home         Forums  

Go Back   Marrowforums > Bone Marrow Failure Diseases > AA
Register FAQ Search Today's Posts Mark Forums Read

AA Aplastic anemia

Reply
 
Thread Tools Search this Thread
  #1  
Old Thu Aug 25, 2011, 11:52 AM
Kasey Kasey is offline
Member
 
Join Date: Jun 2011
Location: Lahaina, HI, U.S.A
Posts: 1
Suffering from tummy pain. Pain in lower rib cage as well. Help any one

I have aplastic anemia. I did the ATG rabbit, & cyclosporine treatment for the last 3months. Recenlty my cyclo levels spiked to 600 from 42?! I got severely I'll. Was in hospital for 5 days. It was like I was poisoned. I still have lots of stomach cramping & nervy, pain. Does cyclosporine do this to any one else. I am on nerve pain meds & anti spasm meds. Still having stomach pain, like I have walk doubled over! ::
Reply With Quote
  #2  
Old Sun Aug 28, 2011, 11:07 AM
amberb amberb is offline
Member
 
Join Date: Aug 2011
Location: Jacksonville Beach, FL
Posts: 21
I had a similar problem while I was still in the hospital receiving my ATG. They were giving me way too much Cyclosporine and my liver enzymes shot up, and I experience severe pain and cramping in my right side, which is where the liver is. I'm guessing it could still be from your liver enzymes being too high. Your liver is on the right side, towards the bottom of your ribcage. When my level shot to 700 I couldn't even bend over to tie my shoes. They had me skip three or four doses all together, and checked my levels again before I resumed treatment. I hope things get better for you!
__________________
Amber, age 24, diagnosed w/ SAA and treated w/ horse ATG 7/11, rabbit ATG 1/12, on cyclosporine. Started Desferal infusion for iron overload 7/12.
Reply With Quote
  #3  
Old Fri Sep 2, 2011, 06:03 PM
BerryP BerryP is offline
Member
 
Join Date: May 2011
Location: Chester, England
Posts: 33
Smile Pain from taking cyclosporin

Hi Kasey, I am in UK and had swollen tummy, looked 5=6 months pregnant and it turned out my liver was swollen and inflamed. I take 200mg cyclo per day and suddenly felt very weary with swollen side, unable to bend properly and puffed. Turned out after ultrasound that liver was reacting badly, and pushing on my stomach and ribs and giving me pain in shoulder as well. They are not sure if too much iron in my body has caused the liver to react badly or whether the liver acts on its own, or is responsible for too much iron. Anyway will be going on to iron chelation to see if that helps and meantime the liver has settled but if I try and do too much boy does it complain. Are you on a transfusion programme, ATG did not work for me and I rely on transfusions, hence the iron problem. The ultrasound was not invasive and my doc said they were really looking for cirrhosis, which he explained as parts of the liver dying, which I don't have. Definitely go back to see your doc and ask him about your liver counts and report the pains. I didn't tell them for 2 months cos I am bit hospital phobic and thought they would drag me in, but they were calm and ok. Good luck
Reply With Quote
Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 02:14 AM.


Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Forum sites may contain non-authoritative and unverified information.
Medical decisions should be made in consultation with qualified medical professionals.
Site contents exclusive of member posts Copyright 2006-2019 Marrowforums.org